| Model Number |
G01264 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/18/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the distal part of the safe-t-j rosen catheter exchange wire guide was stretched, but still intact.It was further noted that the distal weld connection separated from the coil and safety wire which resulted in coil elongation.The product problem did not result in any reported serious injuries to the patient.